Next Article in Journal
Optimal Control and Computational Method for the Resolution of Isoperimetric Problem in a Discrete-Time SIRS System
Next Article in Special Issue
Surrogate-Based Optimization Using an Open-Source Framework: The Bulbous Bow Shape Optimization Case
Previous Article in Journal
Left Ventricular Volume in Bovines: The Correlation between Teichholz’s Medical Mathematical Method and the Volume of the Truncated Prolate Spheroid
Previous Article in Special Issue
An Improved Differential Evolution Algorithm for Crop Planning in the Northeastern Region of Thailand

Order Article Reprints

Journal: Math. Comput. Appl., 2018
Volume: 23
Number: 51

Article: A (p,q)-Averaged Hausdorff Distance for Arbitrary Measurable Sets
Authors: by , , and
Link: https://www.mdpi.com/2297-8747/23/3/51

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop